# SDR MWEA060294

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,255 hours, 20,831 cycles
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 71145730016
- Condition: Ruptured
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  REPLACED COUPLING AND PERFORMED LEAK CHECK GOOD.
